GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

129 publications using GAP published in 2008

[A08] Abdollahi, A., Commuting graphs of full matrix rings over finite fields, Linear Algebra Appl., 428 (11-12) (2008), 2947–2954.

[AAH08] Abdollahi, A., Ataei, M. J., and Hassanabadi, A. M., Minimal blocking sets in $\rm PG(n,2)$ and covering groups by subgroups, Comm. Algebra, 36 (2) (2008), 365–380.

[AFH08] Abdollahi, A., Faghihi, A., and Hassanabadi, A. M., Minimal number of generators and minimum order of a non-abelian group whose elements commute with their endomorphic images, Comm. Algebra, 36 (5) (2008), 1976–1987.

[AFM08] Abdollahi, A., Faghihi, A., and Mohammadi Hassanabadi, A., 3-generator groups whose elements commute with their endomorphic images are abelian, Comm. Algebra, 36 (10) (2008), 3783–3791.

[AG08] Aguglia, A. and Giuzzi, L., An algorithm for constructing some maximal arcs in $\rm PG(2,q^2)$, Results Math., 52 (1-2) (2008), 17–33.

[AG08] Aguglia, A. and Giuzzi, L., Construction of a 3-dimensional MDS-code, Contrib. Discrete Math., 3 (1) (2008), 39–46.

[AP08] Akhmedov, A. and Park, B. D., Exotic smooth structures on small 4-manifolds, Invent. Math., 173 (1) (2008), 209–223.

[AKS08] Aleev, R. Z., Kargapolov, A. V., and Sokolov, V. V., The ranks of central unit groups of integral group rings of alternating groups, Fundam. Prikl. Mat., 14 (7) (2008), 15–21.

[AM08] Ali, F. and Moori, J., Fischer-Clifford matrices of the non-split group extension $2^6 \cdot U_4(2)$, Quaest. Math., 31 (1) (2008), 27–36.

[AS08] Ali, M. H. and Schaps, M., Lifting McKay graphs and relations to prime extensions, Rocky Mountain J. Math., 38 (2) (2008), 373–393.

[AC+08] An, J., Cannon, J. J., O'Brien, E. A., and Unger, W. R., The Alperin weight conjecture and Dade's conjecture for the simple group $\rm Fi_24'$, LMS J. Comput. Math., 11 (2008), 100–145.

[ADM08] Antoneli, F., Dias, A. P. S., and Matthews, P. C., Invariants, equivariants and characters in symmetric bifurcation theory, Proc. Roy. Soc. Edinburgh Sect. A, 138 (3) (2008), 477–512.

[BCC08] Bailey, R. A., Cameron, P. J., and Connelly, R., Sudoku, gerechte designs, resolutions, affine space, spreads, reguli, and Hamming codes, Amer. Math. Monthly, 115 (5) (2008), 383–404.

[BP08] Bamberg, J. and Penttila, T., Overgroups of cyclic Sylow subgroups of linear groups, Comm. Algebra, 36 (7) (2008), 2503–2543.

[BS08] Bhattacharya, C. and Smith, K. W., Factoring $(16,6,2)$ Hadamard difference sets, Electron. J. Combin., 15 (1) (2008), Research Paper 112, 16.

[B08] Bidwell, J. N. S., Automorphisms of direct products of finite groups. II, Arch. Math. (Basel), 91 (2) (2008), 111–121.

[BMM08] Blyth, R. D., Moravec, P., and Morse, R. F., On the nonabelian tensor squares of free nilpotent groups of finite rank, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 27–43.

[B08] Bocklandt, R., Graded Calabi Yau algebras of dimension 3, J. Pure Appl. Algebra, 212 (1) (2008), 14–32.

[B08] Bonvicini, S., Frattini-based starters in 2-groups, Discrete Math., 308 (2-3) (2008), 380–381.

[BB08] Borovik, A. and Burdges, J., A new trichotomy theorem for groups of finite Morley rank, J. Lond. Math. Soc. (2), 77 (1) (2008), 1–14.

[BK08] Bovdi, V. A. and Konovalov, A. B., Integral group ring of the Mathieu simple group $M_23$, Comm. Algebra, 36 (7) (2008), 2670–2680.

[BKL08] Bovdi, V. A., Konovalov, A. B., and Linton, S., Torsion units in integral group ring of the Mathieu simple group $\rm M_22$, LMS J. Comput. Math., 11 (2008), 28–39.

[BKM08] Bovdi, V. A., Konovalov, A. B., and Marcos, E. d. N., Integral group ring of the Suzuki sporadic simple group, Publ. Math. Debrecen, 72 (3-4) (2008), 487–503.

[BH08] Bovdi, V. and Hertweck, M., Zassenhaus conjecture for central extensions of $S_5$, J. Group Theory, 11 (1) (2008), 63–74.

[BGK08] Breuer, T., Guralnick, R. M., and Kantor, W. M., Probabilistic generation of finite simple groups. II, J. Algebra, 320 (2) (2008), 443–494.

[B08] Brooksbank, P. A., Fast constructive recognition of black box symplectic groups, J. Algebra, 320 (2) (2008), 885–909.

[CGM08] Cameron, P. J., Gewurz, D. A., and Merola, F., Product action, Discrete Math., 308 (2-3) (2008), 386–394.

[CK08] Cameron, P. J. and Kazanidis, P. A., Cores of symmetric graphs, J. Aust. Math. Soc., 85 (2) (2008), 145–154.

[CH08] Cannon, J. J. and Holt, D. F., The transitive permutation groups of degree 32, Experiment. Math., 17 (3) (2008), 307–314.

[CM08] Carlip, W. and Mincheva, M., Symmetry of iteration graphs, Czechoslovak Math. J., 58(133) (1) (2008), 131–145.

[CC08] Casali, M. R. and Cristofori, P., A catalogue of orientable 3-manifolds triangulated by 30 colored tetrahedra, J. Knot Theory Ramifications, 17 (5) (2008), 579–599.

[COS08] Chermak, A., Oliver, B., and Shpectorov, S., The linking systems of the Solomon 2-local finite groups are simply connected, Proc. Lond. Math. Soc. (3), 97 (1) (2008), 209–238.

[CIR08] Cohen, A. M., Ivanyos, G., and Roozemond, D., Simple Lie algebras having extremal elements, Indag. Math. (N.S.), 19 (2) (2008), 177–188.

[D08] Darafsheh, M. R., On the recognition of the simple groups $L_7(3)$ and $L_8(3)$ by the spectrum, Internat. J. Algebra Comput., 18 (5) (2008), 925–933.

[DAK08] Darafsheh, M. R., Ashrafi, A. R., and Khademi, M., Some designs related to group actions, Ars Combin., 86 (2008), 65–75.

[DFM08] Darafsheh, M. R., Farjami, Y., and Mahmiani, A., Recognition of the linear groups over the binary field by the set of their element orders, Acta Math. Vietnam., 33 (1) (2008), 27–38.

[D08] Degtyarev, A., Fundamental groups of symmetric sextics, J. Math. Kyoto Univ., 48 (4) (2008), 765–792.

[DG+08] Delgado, M., García-Sánchez, P. A., Rosales, J. C., and Urbano-Blanco, J. M., Systems of proportionally modular Diophantine inequalities, Semigroup Forum, 76 (3) (2008), 469–488.

[DF08] Detinko, A. S. and Flannery, D. L., Algorithms for computing with nilpotent matrix groups over infinite domains, J. Symbolic Comput., 43 (1) (2008), 8–26.

[DDS08] Deza, M., Dutour Sikirić, M., and Shpectorov, S., Hypercube embeddings of Wythoffians, Ars Math. Contemp., 1 (1) (2008), 99–111.

[DZ08] Di Martino, L. and Zalesskii, A. E., Eigenvalues of unipotent elements in cross-characteristic representations of finite classical groups, J. Algebra, 319 (7) (2008), 2668–2722.

[DEF08] Dietrich, H., Eick, B., and Feichtenschlager, D., Investigating $p$-groups by coclass with GAP, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 45–61.

[D08] Dixon, J. D., Generating random elements in finite groups, Electron. J. Combin., 15 (1) (2008), Research Paper 94, 13.

[D08] Dolfi, S., Large orbits in coprime actions of solvable groups, Trans. Amer. Math. Soc., 360 (1) (2008), 135–152.

[DNT08] Dolfi, S., Navarro, G., and Tiep, P. H., Primes dividing the degrees of the real characters, Math. Z., 259 (4) (2008), 755–774.

[DV08] Drápal, A. and Vojtěchovský, P., Explicit constructions of loops with commuting inner mappings, European J. Combin., 29 (7) (2008), 1662–1681.

[DLZ08] Dubrovin, B., Liu, S., and Zhang, Y., Frobenius manifolds and central invariants for the Drinfeld-Sokolov biHamiltonian structures, Adv. Math., 219 (3) (2008), 780–837.

[E08] Eaton, C. W., Perfect generalized characters inducing the Alperin-McKay conjecture, J. Algebra, 320 (6) (2008), 2301–2327.

[E08] Eick, B., Computing automorphism groups and testing isomorphisms for modular group algebras, J. Algebra, 320 (11) (2008), 3895–3910.

[E08] Eick, B., Schur multiplicators of infinite pro-$p$-groups with finite coclass, Israel J. Math., 166 (2008), 147–156.

[E08] Eick, B., Schur multiplicators of finite $p$-groups with fixed coclass, Israel J. Math., 166 (2008), 157–166.

[EN08] Eick, B. and Nickel, W., Computing the Schur multiplicator and the nonabelian tensor square of a polycyclic group, J. Algebra, 320 (2) (2008), 927–944.

[E08] Ellis, G., Homological algebra programming, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 63–74.

[EG+08] Estrada, S., García-Rozas, J. R., Peralta, J., and Sánchez-García, E., Group convolutional codes, Adv. Math. Commun., 2 (1) (2008), 83–94.

[FJW08] Fang, X. G., Jia, L. J., and Wang, J., On the automorphism groups of symmetric graphs admitting an almost simple group, European J. Combin., 29 (6) (2008), 1467–1472.

[FL08] Fernández-Alcober, G. A. and Legarreta, L., Conjugacy classes of non-normal subgroups in finite nilpotent groups, J. Group Theory, 11 (3) (2008), 381–397.

[FR08] Fiori, C. and Ruini, B., Infinite classes of dihedral snarks, Mediterr. J. Math., 5 (2) (2008), 199–210.

[FR08] Foguel, T. S. and Ragland, M. F., Groups with a finite covering by isomorphic abelian subgroups, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 75–88.

[FR08] Fowler, R. and Röhrle, G., Spherical nilpotent orbits in positive characteristic, Pacific J. Math., 237 (2) (2008), 241–286.

[GK08] Garrison, D. and Kappe, L., On some subnormality conditions in metabelian groups, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 89–103.

[GHL08] Green, D. J., Héthelyi, L., and Lilienthal, M., On Oliver's $p$-group conjecture, Algebra Number Theory, 2 (8) (2008), 969–977.

[H08] Hartley, M. I., An exploration of locally projective polytopes, Combinatorica, 28 (3) (2008), 299–314.

[HRS08] Havas, G., Robertson, E. F., and Sutherland, D. C., Behind and beyond a theorem on groups related to trivalent graphs, J. Aust. Math. Soc., 85 (3) (2008), 323–332.

[HH08] Héthelyi, L. and Horváth, E., Galois actions on blocks and classes of finite groups, J. Algebra, 320 (2) (2008), 660–679.

[HP08] Henke, A. and Paget, R., Brauer algebras with parameter $n=2$ acting on tensor space, Algebr. Represent. Theory, 11 (6) (2008), 545–575.

[HHR08] Hermiller, S., Holt, D. F., and Rees, S., Groups whose geodesics are locally testable, Internat. J. Algebra Comput., 18 (5) (2008), 911–923.

[H08] Hertweck, M., Zassenhaus conjecture for $A_6$, Proc. Indian Acad. Sci. Math. Sci., 118 (2) (2008), 189–195.

[HS08] Hiss, G. and Szczepański, A., Spin structures on flat manifolds with cyclic holonomy, Comm. Algebra, 36 (1) (2008), 11–22.

[HRW08] Hong, S., Rowell, E., and Wang, Z., On exotic modular tensor categories, Commun. Contemp. Math., 10 (suppl. 1) (2008), 1049–1074.

[H08] Horn, M., On the Phan system of the Schur cover of $\rm SU(4,3^2)$, Des. Codes Cryptogr., 47 (1-3) (2008), 243–247.

[H08] Huffman, W. C., Additive cyclic codes over $\Bbb F_4$, Adv. Math. Commun., 2 (3) (2008), 309–343.

[H08] Hulpke, A., Normalizer calculation using automorphisms, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 105–114.

[JR08] Jones, J. W. and Roberts, D. P., Octic 2-adic fields, J. Number Theory, 128 (6) (2008), 1410–1429.

[JKZ08] Jouve, F., Kowalski, E., and Zywina, D., An explicit integral polynomial whose splitting field has Galois group $W(E_8)$, J. Théor. Nombres Bordeaux, 20 (3) (2008), 761–782.

[J08] Joyner, D., A primer on computational group homology and cohomology using GAP and SAGE, in Aspects of infinite groups, World Sci. Publ., Hackensack, NJ, Algebra Discrete Math., 1 (2008), 159–191.

[JK08] Joyner, D. and Kohel, D., Group theory in SAGE, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 115–139.

[KR08] Kim, H. J. and Ruberman, D., Topological triviality of smoothly knotted surfaces in 4-manifolds, Trans. Amer. Math. Soc., 360 (11) (2008), 5869–5881.

[KPV08] Kinyon, M. K., Phillips, J. D., and Vojtěchovský, P., When is the commutant of a Bol loop a subloop?, Trans. Amer. Math. Soc., 360 (5) (2008), 2393–2408.

[K08] Kohl, S., On conjugates of Collatz-type mappings, Int. J. Number Theory, 4 (1) (2008), 117–120.

[K08] Kohl, S., Algorithms for a class of infinite permutation groups, J. Symbolic Comput., 43 (8) (2008), 545–581.

[K08] Koloydenko, A., Symmetric measures via moments, Bernoulli, 14 (2) (2008), 362–390.

[K08] Konygin, A. V., On primitive permutation groups with nontrivial global stabilizers, Proc. Steklov Inst. Math., 261 (suppl. 1) (2008), S113–S116.

[KMQ08] Koto, A., Morimoto, M., and Qi, Y., The Smith sets of finite groups with normal Sylow 2-subgroups and small nilquotients, J. Math. Kyoto Univ., 48 (1) (2008), 219–227.

[KO08] Kwak, J. H. and Oh, J., Arc-transitive elementary abelian covers of the octahedron graph, Linear Algebra Appl., 429 (8-9) (2008), 2180–2198.

[L08] Ladisch, F., Groups with anticentral elements, Comm. Algebra, 36 (8) (2008), 2883–2894.

[L08] Long, C., Small volume closed hyperbolic 4-manifolds, Bull. Lond. Math. Soc., 40 (5) (2008), 913–916.

[L08] Lutz, F. H., Combinatorial 3-manifolds with 10 vertices, Beiträge Algebra Geom., 49 (1) (2008), 97–106.

[LNR08] Lux, K., Noeske, F., and Ryba, A. J. E., The 5-modular characters of the sporadic simple Harada-Norton group HN and its automorphism group HN.2, J. Algebra, 319 (1) (2008), 320–335.

[MSA08] MacArthur, B. D., Sánchez-García, R. J., and Anderson, J. W., Symmetry in complex networks, Discrete Appl. Math., 156 (18) (2008), 3525–3531.

[MOS08] Magaard, K., O'Brien, E. A., and Seress, Á., Recognition of small dimensional representations of general linear groups, J. Aust. Math. Soc., 85 (2) (2008), 229–250.

[M08] Mahalanobis, A., A simple generalization of the ElGamal cryptosystem to non-abelian groups, Comm. Algebra, 36 (10) (2008), 3878–3889.

[M08] Mahalanobis, A., The Diffie-Hellman key exchange protocol and non-abelian nilpotent groups, Israel J. Math., 165 (2008), 161–187.

[M08] Malle, G., The inductive McKay condition for simple groups not of Lie type, Comm. Algebra, 36 (2) (2008), 455–463.

[M08] Malle, G., Extensions of unipotent characters and the inductive McKay condition, J. Algebra, 320 (7) (2008), 2963–2980.

[M08] Mazzuoccolo, G., Primitive 2-factorizations of the complete graph, Discrete Math., 308 (2-3) (2008), 175–179.

[M08] Müller, J., On the multiplicity-free actions of the sporadic simple groups, J. Algebra, 320 (2) (2008), 910–926.

[M08] Müller, J., On the action of the sporadic simple Baby Monster group on its conjugacy class 2B, LMS J. Comput. Math., 11 (2008), 15–27.

[MS08] Müller, J. and Schaps, M., The Broué conjecture for the faithful 3-blocks of $4.M_22$, J. Algebra, 319 (9) (2008), 3588–3602.

[MN08] Müller, P. and Nagy, G. P., A note on the group of projectivities of finite projective planes, Innov. Incidence Geom., 6/7 (2007/08), 291–294.

[MP08] McDonough, T. P. and Pallikaros, C. A., On subsequences and certain elements which determine various cells in $S_n$, J. Algebra, 319 (3) (2008), 1249–1263.

[MH08] McLoughlin, I. and Hurley, T., A group ring construction of the extended binary Golay code, IEEE Trans. Inform. Theory, 54 (9) (2008), 4381–4383.

[M08] Meyer, H., On a subalgebra of the centre of a group ring. II, Arch. Math. (Basel), 90 (2) (2008), 112–122.

[M08] Meyer, H., Primitive central idempotents of finite group rings of symmetric groups, Math. Comp., 77 (263) (2008), 1801–1821.

[MI08] Monson, B. and Ivić Weiss, A., Cayley graphs and symmetric 4-polytopes, Ars Math. Contemp., 1 (2) (2008), 185–205.

[MS08] Monson, B. and Schulte, E., Reflection groups and polytopes over finite fields. III, Adv. in Appl. Math., 41 (1) (2008), 76–94.

[M08] Moravec, P., On the exponent semigroups of finite $p$-groups, J. Group Theory, 11 (4) (2008), 511–524.

[M08] Moravec, P., Schur multipliers of $n$-Engel groups, Internat. J. Algebra Comput., 18 (6) (2008), 1101–1115.

[M08] Moravec, P., The exponents of nonabelian tensor products of groups, J. Pure Appl. Algebra, 212 (7) (2008), 1840–1848.

[M08] Morimoto, M., Smith equivalent $\rm Aut(A_6)$-representations are isomorphic, Proc. Amer. Math. Soc., 136 (10) (2008), 3683–3688.

[M08] Morse, R. F., On the application of computational group theory to the theory of groups, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 1–19.

[N08] Nagy, G. P., Direct construction of code loops, Discrete Math., 308 (23) (2008), 5349–5357.

[NP08] Neunhöffer, M. and Praeger, C. E., Computing minimal polynomials of matrices, LMS J. Comput. Math., 11 (2008), 252–279.

[N08] Nomura, A., Notes on the minimal number of ramified primes in some $l$-extensions of $\bf Q$, Arch. Math. (Basel), 90 (6) (2008), 501–510.

[OL+08] Ostrowski, J., Linderoth, J., Rossi, F., and Smriglio, S., Constraint orbital branching, in Integer programming and combinatorial optimization, Springer, Berlin, Lecture Notes in Comput. Sci., 5035 (2008), 225–239.

[OPY08] Oura, M., Poor, C., and Yuen, D. S., Towards the Siegel ring in genus four, Int. J. Number Theory, 4 (4) (2008), 563–586.

[P08] Paulhus, J., Decomposing Jacobians of curves with extra automorphisms, Acta Arith., 132 (3) (2008), 231–244.

[PZ08] Praeger, C. E. and Zhou, S., Classification of line-transitive point-imprimitive linear spaces with line size at most 12, Des. Codes Cryptogr., 47 (1-3) (2008), 99–111.

[R08] Rainbolt, J. G., Dickson polynomials and the norm map between the Hecke algebras of Gelfand-Graev representations, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 263–270.

[R08] Röder, M., The quasiregular projective planes of order 16, Glas. Mat. Ser. III, 43(63) (2) (2008), 231–242.

[S08] Sánchez-García, R., Bredon homology and equivariant $K$-homology of $\rm SL(3,\Bbb Z)$, J. Pure Appl. Algebra, 212 (5) (2008), 1046–1059.

[SV08] Schneider, C. and Van Maldeghem, H., Primitive flag-transitive generalized hexagons and octagons, J. Combin. Theory Ser. A, 115 (8) (2008), 1436–1455.

[SY08] Seress, Á. and Yang, K., On orbit equivalent, two-step imprimitive permutation groups, in Computational group theory and the theory of groups, Amer. Math. Soc., Providence, RI, Contemp. Math., 470 (2008), 271–286.

[SRS08] Skotiniotis, M., Roy, A., and Sanders, B. C., On the epistemic view of quantum states, J. Math. Phys., 49 (8) (2008), 082103, 13.

[SC+08] Sorge, V., Colton, S., McCasland, R., and Meier, A., Classification results in quasigroup and loop theory via a combination of automated reasoning tools, Comment. Math. Univ. Carolin., 49 (2) (2008), 319–339.

[T08] Timofeenko, A. V., Non-Platonic and non-Archimedean noncomposite polyhedra, Fundam. Prikl. Mat., 14 (2) (2008), 179–205.

[T08] Turull, A., Strengthening the McKay conjecture to include local fields and local Schur indices, J. Algebra, 319 (12) (2008), 4853–4868.

[V08] Valibouze, A., Sur les relations entre les racines d'un polynôme, Acta Arith., 131 (1) (2008), 1–27.

[W08] Wildon, M., Labelling the character tables of symmetric and alternating groups, Q. J. Math., 59 (1) (2008), 123–135.

[ZR08] Zimba, K. and Raboshakga, M., The conjugacy classes of a subgroup $S^m_n:C_m$ of $S_mn$, prime $m$, Internat. J. Algebra Comput., 18 (4) (2008), 705–717.